# SDR VNAA202308170006

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC6701004610
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (642BB, 686AB, 692AB, 695AB, 697AB) AT RH WING LOWER SKIN.  WEAR ON AREA OF SETTLEMENT OF FAIRINGS (642BB, 686AB, 692AB, 695AB, 697AB) AT RH WING LOWER SKIN WERE BLENDED OUT, EVALUATED WITHIN LIMITS AND REPAIRED PER EA 23-C9-57-0989 REV. IR SECTION III PERMANENT REPAIR; EA 23-C9-57-1094 REV. IR SECTION III PERMANENT REPAIR; EA 23-C9-57-1095 REV. IR SECTION III PERMANENT REPAIR; EA 23-C9-57-1096 REV. IR SECTION III PERMANENT REPAIR AND EA 23-C9-57-1097 REV. IR SECTION III PERMANENT REPAIR.
